# SDR WX0A2021083073820

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 29,740 hours, 19,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND EPSU CHARGER 13WL FAILED / REPLACED CHARGER 13WL PER AMM 33-51-88 PB 401 SYSTEM OPS CHECKED GOOD"
